broke my arm today ,and told the doc at hossy it was my bad arm but still had injection (had to have it put back in position ) will i get any side effects from this after the plaster is removed ?? anyone had this done ??? must say it is really painful and not sure if the extra swelling is down to lymphodemia or the break. thanks lynn x
Can’t help really but so sorry re your broken arm, poor you. Here’s to a rapid healing process and hope you do not have longer term problems.
sorry to hear you have broken your arm and hope it does not cause you further problems.
oh dear, i can imagine it is really painful. i think the effect on your arm, will depend how severe your lymphodema is. but i too wish you a speedy recovery. take care. pamper yourself x
Sorry to hear about this Aroma. Hope you’ll soon be out of pain and that you don’t get any long term effects.
what a shame just thinking going to be important you get good help ask for pyhsio who deals with lymhphodema probs may help now but a must when you get cast off,hope you getting pampered you deserve it get well soon sheena x
So sorry to hear about your broken arm - what a misery for you.
And a plaster cast, too - more weight on your bad side, just what you didn’t need, I reckon! I don’t suppose you would have been able to stand having your arm reset without an painkilling injection (or a GA?), so it was really necessary, I imagine.
I do hope everything settles and heals well and that you get some decent physio when the time comes.
Have also bumped the ‘Swimming and Lymphoedema’ thread for you as, at the end of it, there are posts from another lymphoedema lady (Weetricia) and her broken arm, which you might find interesting.
Take care, rest up and look after yourself.
X to all
hi all ,well still in plaster ! have been back to clinic and again had to have the bone reset as still not healing properly,must say im really fed up as so cant manage to do a lot for myself ,lymphodemia seems to be ok ,just the usual swelling i can feel it as my cast suddenly become tight ,strange feeling !!! hopefully it will heal in the next 3 weeks or i may face surgery to pin the bone together ,a side effect of arimadex is thinning bones as my doc mentioned ,i should have been prescribed bone strenghtheners ,unfourtunatly i wasnt ,so who knows wether this is the case ,but worth looking into i think .